Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

High BP. Taking medication. Shall I proceed with nabistar?

Hai Sir, My name is prashant. My weight is 115kg & hight is 5.65ft. Last one 2 times my BP shoots to 150/100. After that I had taken tablet of BP 3 times. From last 15 days my BP is OK. My stress test result is OK. Doctor suggested me to take Nabistar 2.5 tablet to reduce the office tension . Shall I take it. Is it I have to take lifetime. Kindly suggest
Asked On : Mon, 13 Aug 2012
Answers:  2 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear Prashant, welcome to HCM.
what is your age? your weight is high. you have BP. shooting ...
is your complete evaluation done including labs, 2Decho, USG KUB?
there are many causes of a high BP. and you need work up for the exact cause.
if you are already worked up and your doctor advised nebivolol, you should follow it.
with life style modification and weight management, It may get better.
may be needed long term.
If you post these details, I might help better.
take care and keep me posted on your progress.
Good luck !
Answered: Tue, 14 Aug 2012
I find this answer helpful
Psychiatrist Dr. Simmi Kumari's  Response need to concentrate on two things....first your weight is way much more than expected with your height...which can be a constant problem ...and lead to your hypertension.
Secondly you have mentioned about office stress so that can also be one reason for raised BP
All you have to do is , get your BP tested daily ,on one fixed time which is feasible for you but it should be same every day,and do it for at least one week...if you have persistently high BP than you may need to take medication temporarily and do life style modification along with like , reduce weight and stress , reduce salt intake, relaxation exercise. If your come out to normal in most of the readings than you need not to take medicine and you can just manage with lifestyle modifications advices to you
Take care
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor